# SDR C8GA20090192

- Difficulty date: July 31, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT STR 18L END FITTING IS CORRODED AT STA 1177-1183.  CORRODED FITTING WAS REMOVED, FABRICATED NEW FITTING FROM 2024-T3511 DIM. 3.56 INCHES X 5.85 INCHES AND INSTALLED FITTING.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
